# SDR UPS05444210

- Difficulty date: March 13, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B620491
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK BS 1500 LBL 75 INCH TIE DOWN FTG ATTACH PLATE FOUND CORRODED.  CORROSION BLEND OUT 0.030 INCH BY 1 INCH BY 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT, TIE DOWN FTG REPLACED AS PER MM 20-51-01.
